# SDR AALA202408088277

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 36,014 hours, 15,411 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Filter
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT STAYED ON UNTIL ENGINE SHUT DOWN. FOUND FUEL FILTER DIFFERENTIAL PRESSURE SWITCH TO BE CAUSING THE LIGHT TO TURN ON.  REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH (AALA202408083286), PER AMM 73-34-01. ALSO REPLACED THE FUEL FILTER (AALA202408088277), PER AMM 73-11-02. LEAK CHECK AND OPERATIONAL CHECK OF THE SWITCH GOOD! LIGHT EXTINGUISHED DURING OPERTIONAL CHECK.
